# SDR RYNA200700025

- Difficulty date: January 17, 2007
- Submitted: April 30, 2008
- Operation: Air carrier
- Aircraft: N753NA
- Make and model: Boeing 757-28A
- Aircraft serial: 24544
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1483 S21-22r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE HAS EVIDENCE OF LIGHTNING STRIKE AT BS 1483 AND BETWEEN STR 21R - 22R.  REPAIRED FUSELAGE SKIN IAW B757-200 SRM 5I-00-01, REPAIR 6.
